I have been having stomach problems for almost a y...
I have been having stomach problems for almost a year. I have been to many doctors with no concrete diagnosis. I have been doing quite of bit of research on the net and am wondering if I have IBS. My Amalyse levels have been increasing for a year and are now at 196 U/L. The Lipase levels are also outside the indicated ranges.
The other symptoms I have are bouts with either constipation or diarrhea. Even with diarrhea the stools are hard and often appear like little marbles. Walking for any extended period is becoming difficult since pain begins in the calf area and extends upward. Sleepless nights are also becoming frequent.
I have had ultra sounds for pancreas and all is fine .My gastrologist is a very fine doctor, but I am questioning his lack of conclusions. In the last visit he suggested a stool softener and a fiber drink mix.
I would appreciate any advice relative to what I can do to alleviate or definitely determine what the problem is. Thank you.
Post created 4 months 3 weeks ago
Did your ultrasound include
Did your ultrasound include your Gall bladder, as dysfunction of that may cause some mild elevation of amylase and lipase, and bowel symptoms.
Other causes to elevation of those enzymes include salivary gland issues, or drugs.
On the other hand, your calf symptoms suggest some atherosclerotic changes in your leg blood vessels( intermittent claudication), yet disc disease issues are possible as well. Do you have the pain equally on standing, or only on walking and it promptly stops on resting?!
Those 2 issues could be independent, or share a common denominator of age, smoking, increased body fat, or whatever that is concealed so far.
Dr Hana Fayyad, pediatrician
(Maria Jasmine Freeman, author of The Cross Of Menopause-Immolation🔥🔥🔥)
4 months 2 weeks ago
I am a 59 year old female with almost the exact same bowel problem you describe. I have had symptoms for about one year. It must be either the RA or the Enbrel I take for the RA. Please let me know what medication you are taking and for what disease.
4 months 2 weeks ago